Viewing 1 post (of 1 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Dear John (ha,ha)

    Yes, been there . . done that. I had RAI the first time 3 1/2 years
    ago and then again in January this year. Like you, I had to keep
    lowering the dosage. The doctor where I live said there wasn’t
    a problem so I went to Mayo and got a second opinion. After testing,
    they suggested I take a second treatment of RAI. I’m now taking a
    higher dose of T4 and they still are unable to get it balanced out.
    They increase me to .150 so that the TSH responds, but that puts
    my T4 above the normal range which gives me hyper symptoms.
    Basically, what I’m doing now is educating myself. I wish I’d
    done this in the beginning but I guess I was blind & trusting.
    What I’ve learned is, with myself, it’s the stupid T4/T3 conversion
    that gets to be a pain in the butt. It just doesn’t seem to
    be as efficient with me as the drug makers claim. Don’t mean
    to be negative about this, I’m just frustrated and letting off
    some steam.

    If I can help you with anymore information, let me know.

    And never, never give up!!

    Dave

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.